| Model Number |
4K CMT PANO ARTHROSCOPE,45¿,4.2MM X161MM |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/21/2024, it was reported by a sales representative via sems-06691629 that an ar-3355-4050 scope's tip was hit with a shaver.Happened during a case with no patient effect.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-3355-4050 serial/batch number (b)(6) was received for investigation.Visual inspection under a magnifier noted nicks/damage around the circumference of the distal tip.The most likely cause for the reported failure can be attributed to misuse/mishandling and and/or prying/leveraging the device during use.